MathSciNet Relay Station
MathSciNet bibliographic data
MR138739 (25 #2182) 30.67
Bielecki, A.; Krzyż, J.; Lewandowski, Z. On typically-real functions with a preassigned second coefficient. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 10 1962 205–208.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement